Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

They hurt!!!

I'm literally about to cry. My boobs have been hurting so badly the past few days. I'm on the depo provera shot but was due on the 20th to get my next shot but I planned to not get it again and I go back to health dept to decide what I will be put on next for birthcontrol method. Is it normal to have this much pain in my breast from the shot?

Answer Question
 
leann74016

Asked by leann74016 at 2:08 AM on Jun. 27, 2011 in General Parenting

Level 16 (2,449 Credits)
Answers (2)
  • From what I learned in Nursing school, every method of birth control has a lot of side effects due to hormones. I would talk to the health department tomorrow and talk to them about how badly your breast hurt because any severe pain is not normal. I had the Depo shot twice before I stopped it all together because it was messing with my blood pressure due to me being a smoker. Other than that, I had no problems with it, however everyones' body is going to react differently, and as much as I hate reading this and I am about to say it... you will need to talk to the doctor who gave you the shot. I wish I could help you out more, but since everyones' reactions are different and I don't have your health history in front of me I can't!! Just know that pain is your body's defense to let you know something is wrong, so if your pain is that severe I would urge you to call in the morning! I hope you get well soon!
    supermama86

    Answer by supermama86 at 2:20 AM on Jun. 27, 2011

  • Mine did quite alot after I stop the shot,
    kellylong78

    Answer by kellylong78 at 9:26 AM on Jun. 27, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN